Reprexain Overdose

Reprexain Addiction Hotline

24/7, Toll-Free, Confidential

844-207-6576
Reprexain is a prescription medication given to patients to relieve short-term moderate to severe pain. It is classified as a combination medication because it contains both opioid and nonsteroidal anti-inflammatory pain-relievers. The opioid it contains is hydrocodone and the nonsteroidal anti-inflammatory is ibuprofen. Reprexain should only be taken for less than 10 days to treat short-term pain.
The following is an informational review of Reprexain, covering signs of Reprexain overdose, how much Reprexain can cause an overdose, and treatment options following a Reprexain overdose.
Reprexain Overdose

Taking Reprexain to treat pain may produce certain side effects. The more common side effects of Reprexain are an upset stomach, nausea, vomiting, constipation, dizziness, lightheadedness, and drowsiness. Be sure to let your doctor know if these side effects worsen or last an unusually long time.

Other, more serious side effects of Reprexain are easy bruising or bleeding, fast or pounding heartbeat, difficulty swallowing, mood changes, agitation, confusion, hallucinations, difficulty urinating, unusual weakness, loss of appetite, unusual tiredness, weight loss, and symptoms of heart failure such as swelling ankles or feet and sudden weight gain. Notify your doctor as soon as possible if you notice any of these serious side effects. Stop taking Reprexain immediately and seek medical attention if you notice the following after taking Reprexain: fainting, slow or irregular breathing, signs of kidney problems, severe drowsiness, difficulty waking up, unexplained fever, persistent or severe headaches, unexplained neck stiffness, and seizures.

It is important to know the Reprexain side effects so as to not confuse them with symptoms of overdose.

Seek emergency medical attention immediately if you or someone you love begins to exhibit signs of a Reprexain overdose. These symptoms may include blurred vision, cold or clammy skin, confusion, difficulty hearing, ringing or buzzing in ears, dizziness, general feeling of illness, headache, mood or mental changes, nausea, vomiting, severe drowsiness, severe stomach pain, skin rash, slow heartbeat, slow or troubled breathing, stiff neck or back, and swelling of the face, fingers, feet, or lower legs.

Reprexain Overdose

Only take the amount of Reprexain as directed by your doctor to avoid an overdose. Do not take this medication if you have not been prescribed it, because this is illegal and dangerous for your health. The amount of Reprexain that causes an overdose varies from person to person based on the patient’s tolerance and unique physiological factors. Do not combine Reprexain with alcohol, as this may increase your risk of overdose. Do not increase your Reprexain dosage levels, as this too can contribute to your risk of overdose.

If you or someone you know starts to show signs of Reprexain overdose, get emergency medical attention as soon as possible. Spotting an overdose early will help professionals save your life. In most overdose cases, medically-trained staff will administer naloxone to a patient overdosing from a medication containing opioids. Naloxone is an opioid antagonist that suppresses overdoses by binding to receptors in the central nervous system.

If you do not have access to naloxone at home, many first responders will have access to the medication in locations where opioid overdoses are common. Make sure you notify EMTs and police officers that Reprexain is the drug responsible for someone’s overdose, as this will help them quickly identify the next steps needed to be taken. Additional hospitalization may be required after overdose patients are administered naloxone, as physical or psychological effects of the Reprexain overdose may arise. Patients may also want to look into a rehabilitation facility for any Reprexain dependence or addiction they may be experiencing. Entering this type of program will help patients stay clean and avoid Reprexain overdoses in the future.

If you or someone you love is struggling with Reprexain addiction or another form of substance use disorder, don’t hesitate to seek professional help. The Recovery Village has many treatment options and resources that can be tailored to fit each patient’s needs. For more information on the life-saving programs The Recovery Village has to offer, go online and visit www.TheRecoveryVillage.com or call our toll-free, 24-hour hotline at 855-548-9825. Remember, the sooner you identify the substance use disorder and seek help, the sooner you will be on your way to living a happier, healthier, substance-free life.

Reprexain Overdose
How Would You Rate This Page?